CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Optimal error estimate of conservative local discontinuous Galerkin method for nonlinear Schrodinger equation 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2018, 卷号: 127, 页码: 164-178
Authors:  Hong, Jialin;  Ji, Lihai;  Liu, Zhihui
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Nonlinear Schrodinger equation  Optimal error estimates  Charge conservation law  Local discontinuous Galerkin method  Generalized alternating numerical flux  
An energy-conserving method for stochastic Maxwell equations with multiplicative noise 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2017, 卷号: 351, 页码: 216-229
Authors:  Hong, Jialin;  Ji, Lihai;  Zhang, Liying;  Cai, Jiaxiang
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Energy-conserving method  Three-dimensional stochastic Maxwell equations  Multiplicative noise  Geometric structure  
Optimal error estimate of a compact scheme for nonlinear Schrodinger equation 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2017, 卷号: 120, 页码: 68-81
Authors:  Hong, Jialin;  Ji, Lihai;  Kong, Linghua;  Wang, Tingchun
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Nonlinear Schrodinger equation  Compact scheme  Symplectic scheme  Energy conservation  Optimal error estimate  
Mean-square convergence of a symplectic local discontinuous Galerkin method applied to stochastic linear Schrodinger equation 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2017, 卷号: 37, 期号: 2, 页码: 1041-1065
Authors:  Chen, Chuchu;  Hong, Jialin;  Ji, Lihai
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
symplectic method  local discontinuous Galerkin method  stochastic linear Schrodinger equation  L-2-stability  charge conservation law  mean-square convergence  
A Compact Scheme for Coupled Stochastic Nonlinear Schrodinger Equations 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2017, 卷号: 21, 期号: 1, 页码: 93-125
Authors:  Chen, Chuchu;  Hong, Jialin;  Ji, Lihai;  Kong, Linghua
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Coupled stochastic nonlinear Schrodinger equations  compact scheme  stochastic multi-symplectic conservation law  energy evolution law  charge conservation law  soliton evolution  soliton interaction  
Energy evolution of multi-symplectic methods for Maxwell equations with perfectly matched layer boundary 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2016, 卷号: 439, 期号: 1, 页码: 256-270
Authors:  Hong, Jialin;  Ji, Lihai
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Energy evolution  Maxwell equations  Perfectly matched layer  Multi-symplectic Yee method  Multi-symplectic Runge-Kutta methods  
Compact and Efficient Conservative Schemes for Coupled Nonlinear Schrodinger Equations 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2015, 卷号: 31, 期号: 6, 页码: 1814-1843
Authors:  Kong, Linghua;  Hong, Jialin;  Ji, Lihai;  Zhu, Pengfei
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
conservation law  computational efficiency  coupled nonlinear Schrodinger equation  highorder compact method